# SDR UPS99830496

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1638
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, CORROSION FOUND ON FUSELAGE INTERNAL SKIN BETWEEN LONG 32R & 33R AT FS 1638.  CUT OUT THE DAMAGED AREA AND REPAIRED THE INTERNAL SKIN IAW DH SK867-507.
